# SDR 96ZZZX1849

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59100532
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND RIGHT WING INBOARD SPOILER DELAMINATED.  REPLACED SPILER, PN 5910053-2.  AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
